# SDR 2A6R2021092361701

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N736AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7366
- Aircraft time: 3,151 hours, 10,110 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Filler
- Part number: HM01933711
- Condition: Chafed
- Location: Zone 100
- Part time: 951 hours, 2,643 cycles
- Component: Crfs Tank Kit, UNK
- Component part number: HM01960061
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE EVENT, THE FUEL FILLER NECK WAS FOUND TO HAVE SIGNIFICANT CHAFFING DAMAGE RESULTING FROM CONTACT WITH THE LEFT CARGO COMPARTMENT CLOSEOUT PANELS.
